# SDR 97FDEA00887

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6520838
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0937 049 CORROSION (C53-224-01) ON FLOORBEAM BS 1130,  RBL 16 - RBL 31, WL 208.  REMOVED UPPER CHORD OF FLOORBEAM AT BS 1130, RBL 15 TO RBL 39, WL 208 AND REPAIRED IAW FED-EX EA NR 7-5310-37355 AND ER 97-2706.
